MAUDE Adverse Event Report: Hamilton Medical AG Breathing Circuit Set, Coaxial

Hamilton Medical AG Breathing Circuit Set, Coaxial
Model Number 260128
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to hamilton medical ag, that: "overnight we had an issue with 2 of our hamilton ventilators when attempting to ventilate an intubated patient.The patient bagged well and was reviewed by anaesthetics to assess the ett, there were no identifiable issues with the tube or patient in terms of obstruction.Multiple alarms displaying were "exhalation obstruction" "high peep" "expiratory flow low"." the customer noted that they could not troubleshoot the alarms.They tried two ventilators (sn: (b)(6) & sn: (b)(6) on two different circuits (both part 260128) with no success.Logs show that there are multiple instances of the following alarms: disconnection on patient side, exhalation obstructed & high peep on sn (b)(6).Patient involvement with medical intervention in the form of the patient being bagged and assessment of the ett was reported.However, no patient, user or third party harm was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation is on-going.Hmag reference number: (b)(4) fda reference: (b)(4).

Brand Name
Breathing Circuit Set, Coaxial
Common Device Name
Breathing Circuit Set, Coaxial
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50814430
Report Number3001421318-2026-00573
Device Sequence Number10680698
Product Code BZO
UDI-Device Identifier07630002802963
UDI-Public(01)07630002802963(10)202126(11)251027(17)301026
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number260128
Device Catalogue Number260128
Device Lot Number202126
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown